# SDR FOTR/2021700365

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Gouged
- Location: Rt Wing Te Flap
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OTBD FLAP, MID FLAP OTBD FAIRING HAS 2 EA GOUGES AND 1 EA LOOSE FASTENER. CUTOUT DAMAGED AREA DIM 1.5" X .6" IAW SRM 57-20-4, FIG 1.  FABRICATED 2 EA REPAIR DOUBLERS FROM  2024-T3 .050" PO 90010715 DIM 5.6250" X 2.7500" AND 4.7" X 2".   FABBED REPAIR FILLER FROM 2024-T3 .040' DIM. 1.5" X .6" PO 90010895, FABBED CLOSEOUT BRACKET FROM 2024T3 .040" PO 90010895 DIM 5.7" X 8.3" IAW SRM 57-20-4, FIG 1, 57-20-2 FIG 5 AND 51-20-1. FABED STIFFENER FROM 7075-0 .040" PO 9009504 DIM 14.5" X 5" IAW SRM 51-20-2, FIG 5.  HEAT TREATED STIFFENER TO 7075T6 IAW ENG REPORT 2-37153-801A. TREATED, PRIMED AND INSTALLED ALL REPAIR PARTS IAW SRM 51-10-2, 57-20-4 FIG 1, 57-20-2 FIG 5 AND 51-30-2.
